# SDR ASOA20131008074C

- Difficulty date: October 8, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N12569
- Make and model: Emb EMB-145LR
- Aircraft serial: 145630
- Aircraft time: 23,912 hours, 19,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2013BR
- Part serial: B3364
- Condition: Inoperative
- Location: Emergency Light
- Part time: 18,040 hours, 11,822 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX THE FIRST 2 EMERGENCY AISLE PATH LIGHT STRIPS WERE FOUND INOPERATIVE.  MX REPLACED THE NR 2 EMERGENCY LIGHT BATTERY AND OPS CHECKS WERE GOOD.
